# SDR IPXA2018072432046

- Difficulty date: July 20, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 18,902 hours, 11,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Part number: A5341076522300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, AFT CARGO COMPARTMENT, FWD RT WALL ATTACH BRACKET CRACKED. REMOVE AND REPLACE IAW SRM 51-40-21.
